Martin TRAIZET
Maître de Conférences
Laboratoire de Mathématiques et Physique Théorique
CNRS UMR 6083
Faculté des Sciences et Techniques
Université François Rabelais
Parc de Grandmont
37200 TOURS, France
Bureau : Bâtiment E, bureau E2150
Téléphone : (33) 2 47 36 72 64
Fax : (33) 2 47 36 70 68
Adresse Email: martin.traizet@lmpt.univ-tours.fr

Publications

  1. David Hoffman, Martin Traizet, Brian White: Helicoidal minimal surfaces of prescribed genus. Acta Mathematica 216:2, 217-323 (2016). (pdf) (arXiv 1508.00064)
  2. Martin Traizet: Opening nodes on horosphere packings. Trans. Amer. Math. Society. 368, No 2, 5701-5725 (2016). (pdf) (arXiv 1403.7956)
  3. Martin Traizet: Hollow vortices and minimal surfaces. J. Math. Phys. 56, 083101 (2015). (pdf) (arXiv 1407.5308)
  4. Martin Traizet: Classification of the solutions to an overdetermined elliptic problem in the plane. Geometric and Functional Analysis, Volume 24, Issue 2, 690-720 (2014) (pdf) (arXiv 1301.6927v2)
  5. Martin Traizet: Opening infinitely many nodes. J. reine angew. Math. 684, 165-186 (2013). (pdf)
  6. Martin Traizet: A minimal surface with one limit end and unbounded curvature. Indiana Univ. Math. J. 61, No. 3, 1325-1350 (2012) (pdf)
  7. Filippo Morabito, Martin Traizet: Non-periodic Riemann examples with handles. Advances in Mathematics 229, 26-53 (2012). (pdf)
  8. Martin Traizet: On minimal surfaces bounded by two convex curves in parallel planes. Comment. Math. Helv. 85, 39-71 (2010). (pdf)
  9. Martin Traizet: Exploring the space of embedded minimal surfaces of finite total curvature. Experimental Mathematics 17:2, 205-221 (2008). (pdf) (3D pictures) (Maple worksheets)
  10. Laurent Mazet, Martin Traizet: A quasi-periodic minimal surface. Commentarii Math. Helv. 83, 573-601 (2008). (pdf)
  11. Martin Traizet: On the genus of triply periodic minimal surfaces. J. Diff. Geom. 79, 243-275 (2008). (pdf)
  12. Laurent Mazet, M. Magdalena Rodriguez, Martin Traizet: Saddle Towers with infinitely many ends. Indiana Univ. Math. J. 56, No 6, 2821-2838 (2007). (pdf)
  13. Joaquin Perez, Martin Traizet: The classification of singly periodic minimal surfaces with genus zero and Scherk type ends. Trans. Amer. Math. Soc. 359, 965-990 (2007). (pdf)
  14. Joaquin Perez, Magdalena Rodriguez, Martin Traizet: The classification of doubly periodic minimal tori with parallel ends. J. Diff. Geom. 69, No 3, 523-577 (2005). (pdf)
  15. Martin Traizet, Matthias Weber: Hermite polynomials and helicoidal minimal surfaces. Invent. Math. 161, 113-149 (2005). (pdf)
  16. Martin Traizet: A balancing condition for weak limits of minimal surfaces. Comment. Math. Helv. 79, 798-825 (2004). (pdf)
  17. Martin Traizet: An embedded minimal surface with no symmetries. J. Diff. Geom. 60, 103-153 (2002). (pdf)
  18. Martin Traizet: Adding handles to Riemann minimal examples. J. Inst. Math. Jussieu 1(1), 145-174 (2002). (pdf)
  19. Laurent Hauswirth, Martin Traizet: The space of embedded doubly-periodic minimal surfaces. Indiana Univ. Math. J. 51, 1041-1079 (2002).
  20. Martin Traizet: Weierstrass representation of some simply-periodic minimal surfaces. Annals of Global Analysis and Geometry 20, 77-101 (2001). (pdf)
  21. Martin Traizet: Construction de surfaces minimales en recollant des surfaces de Scherk. Annales de l'Institut Fourier, tome 46, No 5, 1385-1442 (1996).
  22. Martin Traizet: On stable surfaces of constant Gauss curvature in space forms. Annals of Global Analysis and Geometry 13, 141-148 (1995).

Les BD de Loulette